# SDR UIEA2019050304121

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,270 hours, 21,419 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156204A
- Part serial: 5744
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E EQUIP COOLING TEST FAILED.( REMOVED AND REPLACED E&E SMOKE DETECTOR TS 164 AMM 21-58-19 OPS CHECK NORMAL.AMM 21-58-00. )
